Low Cost Journal,International Peer Reviewed and Refereed Journals,Fast Paper Publication approved journal IJEDR(ISSN 2321-9939) apply for ugc care approved journal, UGC Approved Journal, ugc approved journal, ugc approved list of journal, ugc care journal, care journal, UGC-CARE list, New UGC-CARE Reference List, UGC CARE Journals, ugc care list of journal, ugc care list 2020, ugc care approved journal, ugc care list 2020, new ugc approved journal in 2020, Low cost research journal, Online international research journal, Peer-reviewed, and Refereed Journals, scholarly journals, impact factor 7.37 (Calculate by google scholar and Semantic Scholar | AI-Powered Research Tool)
INTERNATIONAL JOURNAL OF ENGINEERING DEVELOPMENT AND RESEARCH
(International Peer Reviewed,Refereed, Indexed, Citation Open Access Journal)
ISSN: 2321-9939 | ESTD Year: 2013

Current Issue

Call For Papers
July 2022

Volume 10 | Issue 3
Last Date : 29 July 2022
Review Results: Within 12-20 Days

For Authors

Archives

Indexing Partner

Research Area

LICENSE

Paper Details
Paper Title
Solution to the Fuzzy Transportation Problem using a new Method of Ranking of Trapezoidal Fuzzy Numbers
Authors
  Mahananda Babasaheb Bhopale

Abstract
This paper proposes a new method for ranking of fuzzy numbers. Ranking of fuzzy numbers play a vital role in decision making problems, data analysis, socio economics systems, optimization, forecasting etc. Ranking fuzzy numbers is a necessary step in many mathematical models. Many of the methods proposed so far are non-discriminating. This paper presents a new ranking method which converts the fuzzy transportation problem to a crisp valued transportation problem which then can be solved using MODI Method to find the fuzzy optimal solution. The main advantage of the proposed approach is that the proposed approach provide the correct ordering of generalized and normal trapezoidal fuzzy numbers and also the proposed approach is very simple and easy to apply in the real life problems.

Keywords- Trapezoidal fuzzy numbers, Ranking function, Transportation Problem, Fuzzy Transportation Problem, Optimal solution.
Publication Details
Unique Identification Number - IJEDR1804087
Page Number(s) - 483-486
Pubished in - Volume 6 | Issue 4 | December 2018
DOI (Digital Object Identifier) -   
Publisher - IJEDR (ISSN - 2321-9939)
Cite this Article
  Mahananda Babasaheb Bhopale,   "Solution to the Fuzzy Transportation Problem using a new Method of Ranking of Trapezoidal Fuzzy Numbers", International Journal of Engineering Development and Research (IJEDR), ISSN:2321-9939, Volume.6, Issue 4, pp.483-486, December 2018, Available at :http://www.ijedr.org/papers/IJEDR1804087.pdf
Share This Article


Article Preview

ISSN Details




DOI Details



Providing A digital object identifier by DOI
How to get DOI?

For Reviewer /Referral (RMS)

Important Links

NEWS & Conference

Digital Library

Our Social Link

© Copyright 2022 IJEDR.ORG All rights reserved